# SDR GTIA020006

- Difficulty date: January 14, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Switch
- Part number: 697902E
- Part serial: A4890
- Condition: Faulty
- Location: Rt Csd
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 1504 - RSW - RETURN TO GATE, RIGHT CSD LOW OIL PSI LIGHT ON AT 80 KTS.  RETURN TO GATE.  REMOVED AND REPLACED RIGHT CSD LOW OIL PRESSURE SWITCH.  OPS CHECKS GOOD IAW MD80 MM 24-10-01.  (M)
